Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 15, NWS Charleston, SC

February 12, 2012

NWS Charleston, SC issued this small craft advisory at Feb 12, 2012, 6:15 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2012, 6:15 AM EST (11:15 UTC)
Expired
Feb 12, 2012, 2:00 PM EST
In force
8 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WHUS72 KCHS 121115
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
615 AM EST SUN FEB 12 2012

AMZ330-121600-
/O.CAN.KCHS.GL.W.0003.000000T0000Z-120212T1300Z/
/O.NEW.KCHS.SC.Y.0015.120212T1115Z-120212T1600Z/
CHARLESTON HARBOR-
615 AM EST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING.
THE GALE WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-352-354-121900-
/O.CAN.KCHS.GL.W.0003.000000T0000Z-120212T1300Z/
/O.NEW.KCHS.SC.Y.0015.120212T1115Z-120212T1900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
615 AM EST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-121600-
/O.CON.KCHS.GL.W.0003.000000T0000Z-120212T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
615 AM EST SUN FEB 12 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. 

* TIMING OF GALES: THROUGH LATE SUNDAY MORNING.

* WINDS: NORTHWEST GALES OF 25 TO 35 KNOTS WITH GUSTS TO 40 KNOT
  GALES...DIMINISHING BELOW GALE FORCE BY LATE MORNING.

* SEAS: 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
2 follow-up statements
069 
WHUS72 KCHS 121512
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1012 AM EST SUN FEB 12 2012

AMZ374-121900-
/O.CAN.KCHS.GL.W.0003.000000T0000Z-120212T1600Z/
/O.EXA.KCHS.SC.Y.0015.000000T0000Z-120212T1900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1012 AM EST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-121615-
/O.CAN.KCHS.SC.Y.0015.000000T0000Z-120212T1600Z/
CHARLESTON HARBOR-
1012 AM EST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ350-352-354-121900-
/O.CON.KCHS.SC.Y.0015.000000T0000Z-120212T1900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1012 AM EST SUN FEB 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
819 
WHUS72 KCHS 121833
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
133 PM EST SUN FEB 12 2012

AMZ350-352-354-374-121945-
/O.EXP.KCHS.SC.Y.0015.000000T0000Z-120212T1900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
133 PM EST SUN FEB 12 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EST THIS AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 4:02 AM EST, 2 hours 13 minutes earlier.

Area forecast discussion, Feb 12, 4:02 AM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
402 AM EST SUN FEB 12 2012

...BITTERLY COLD WEATHER WILL PERSIST INTO TONIGHT...

.SYNOPSIS...
COLD HIGH PRESSURE WILL BUILD FROM THE WEST AND SHIFT ACROSS THE
AREA THROUGH EARLY IN THE WEEK. A WARMER BUT UNSETTLED PATTERN
WILL DEVELOP BY MID WEEK...WITH OCCASIONAL WAVES OF LOW PRESSURE
IMPACTING THE REGION THROUGH THE LATE WEEK PERIOD.

&&

.NEAR TERM /THROUGH TODAY/...
THE MUCH ANTICIPATED ARCTIC OUTBREAK IS WELL UNDERWAY. BOTH
TEMPERATURES AND DEWPOINTS HAVE BEEN STEADILY FALLING EARLY THIS
MORNING WITHIN A STRONG COLD AIR ADVECTION REGIME. WINDS HAVE
REMAINED QUITE GUSTY OVERNIGHT BUT ARE FINALLY SHOWING SIGNS OF
DIMINISHING SOMEWHAT AS THE MOST INTENSE COLD AIR ADVECTION HAS
SHIFTED OFFSHORE IN RESPONSE TO THE MONSTER UPPER TROUGH FINALLY
PIVOTING OFF THE U.S. EAST COAST. GUSTY WINDS WILL CONTINUE FOR
FOR A FEW HOURS RESULTING IN WIND CHILL VALUES DROPPING INTO THE
9-14 DEGREE RANGE. INSTANTANEOUS WIND CHILLS MAY APPROACH THE
LOWER SINGLE DIGITS DURING PERIODS OF LONG-DURATION WIND GUSTS.
IT LOOKS LIKE WIND CHILLS WILL REMAIN ABOVE WIND CHILL ADVISORY
THRESHOLDS ATTM...HOWEVER AREAS ALONG AND NORTH OF INTERSTATE
26--INCLUDING THE CHARLESTON METRO AREA--HAVE THE BEST SHOT OF
DROPPING INTO THE 5-10 DEGREE RANGE PRIOR TO SUNRISE. WILL REISSUE
A SPECIAL WEATHER STATEMENT TO ADDRESS CONDITIONS THIS MORNING.

IT WILL REMAIN RATHER COLD AND BLUSTERY TODAY AS ARCTIC HIGH
PRESSURE BUILDS DEEPER INTO THE SOUTHEAST STATES. TEMPERATURES
WILL STRUGGLE TO REACH THE 40S FOR MUCH OF THE DAY DESPITE FULL
INSOLATION...BUT SHOULD PEAK IN THE MID 40S BY MID-AFTERNOON WITH
A FEW UPPER 40S POSSIBLE SOUTH OF INTERSTATE 16. IT WILL FEEL
CONSIDERABLY COOLER THAN THAT WITH NORTHWEST WINDS OF 10-15 MPH
KEEPING WIND CHILLS IN THE 30S.

LAKE WINDS...THE LATEST OBSERVATION FROM PINOPOLIS SHOWED
NORTHWEST WINDS OF 25 KT GUSTING TO 31 KT. ALTHOUGH WINDS WILL
LIKELY PEAK SHORTLY...IT WILL TAKE SEVERAL MORE HOURS BEFORE WIND
DROP BELOW LAKE WIND ADVISORY CRITERIA. WILL EXTEND THE CURRENT
ADVISORY UNTIL 8 AM.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
CLEAR SKIES...DIMINISHING WIND AND VERY LOW DEWPOINTS WILL SUPPORT
PRIME RADIATIONAL COOLING TONIGHT. TEMPERATURES WILL FALL QUICKLY
BELOW FREEZING AFTER SUNSET WITH LOWS BOTTOMING OUT IN THE UPPER
TEENS/LOWER 20S INLAND WITH THE MID 20S AT THE COAST. BEACH
LOCATIONS WILL REMAIN SOMEWHAT MODERATED WITHIN THE LIGHTER WIND
REGIME...BUT A FREEZE IS STILL LIKELY. THE SINGLE DIGIT RECORD
LOWS AT DOWNTOWN CHARLESTON AND THE SAVANNAH AIRPORT ARE SAFE...
BUT THE RECORD LOW OF 22 SET IN 1955 AT THE CHARLESTON AIRPORT
COULD BE CHALLENGED.

SURFACE HIGH PRESSURE WILL STEADILY TRACK INTO THE ATLANTIC
WATERS ON MONDAY...WHILE PROGRESSIVE FLOW DEVELOPS ALOFT. LIGHT
WINDS WILL BECOME SOUTHERLY AS THE CENTER OF THE SURFACE HIGH SLIPS
OFFSHORE...AND WITH SUBTLY RISING HEIGHTS ALOFT...EXPECT TEMPERATURES
MONDAY AFTERNOON TO TREND WARMER IN THE MID 50S.

SHORTWAVE ENERGY EMBEDDED WITHIN THE UPPER LEVEL FLOW WILL RAPIDLY
APPROACH FROM THE WEST MONDAY NIGHT...WHILE A WAVE OF LOW PRESSURE
SHIFTS ACROSS THE NORTHERN GULF OF MEXICO TOWARD THE SOUTHEAST
COAST. INCREASING CLOUD COVER WILL MODERATE CONDITIONS
OVERNIGHT...YET EXPECT TEMPERATURES TO STILL BE COLD IN THE 30
DEGREE RANGE. PREFER TO CAP ANY RAIN CHANCES BELOW 15 PERCENT
THROUGH MONDAY NIGHT...WITH PRECIPITATION POTENTIAL INCREASING
MORE TOWARD DAYBREAK TUESDAY. IT SHOULD BE MENTIONED THAT IF
PRECIPITATION DOES DEVELOP EARLIER THAN EXPECTED...THERE REMAINS A
VERY REMOTE POSSIBILITY OF A LITTLE FROZEN PRECIPITATION MIXING IN
OVER THE FAR NORTH AND WEST SECTIONS OF THE FORECAST AREA. DUE TO
CONSIDERABLE UNCERTAINTY REGARDING THIS SCENARIO...WILL MAINTAIN
ONLY MENTION OF RAIN AT THIS POINT.

A WARM FRONT WILL DEVELOP AHEAD OF THE APPROACHING SURFACE WAVE ON
TUESDAY...LIKELY SHIFTING OVER THE FORECAST AREA AS THE DAY
PROGRESSES. NUMERICAL MODEL SOLUTIONS ARE ALL INDICATING A DECENT
TAP INTO MOISTURE WITH THE APPROACHING SYSTEM...ALONG WITH ADDITIONAL
MOISTURE CONVERGENCE FROM THE LIFTING WARM FRONT. GOOD RUN TO RUN
MODEL CONSISTENCY SUPPORTS SOLID RAIN CHANCES IN THE 40 PERCENT
RANGE BY TUESDAY AFTERNOON. DESPITE THICKER CLOUD COVER DURING THE
DAY...EXPECT THE WARMING TREND TO CONTINUE...WITH TEMPERATURES ON
TUESDAY REACHING THE UPPER 50S TO LOWER 60S.

RAIN CHANCES WILL END FROM WEST TO EAST AS THE FRONTAL SYSTEM
SLIPS OFFSHORE LATE TUESDAY. RESIDUAL CLOUD COVER AND WARM
SOUTH/SOUTHWEST FLOW WILL KEEP TEMPERATURES IN THE MID 40S TO
LOWER 50S TUESDAY NIGHT. SURFACE HIGH PRESSURE AND BROAD UPPER
RIDGING WILL FOLLOW IN THE WAKE OF THE SYSTEM FOR WEDNESDAY. THE
WARMING EFFECTS OF DOWNSLOPE FLOW...COMBINED WITH RISING HEIGHTS
ALOFT AND DECREASING CLOUD COVER...WILL SUPPORT HIGH TEMPERATURES
RISING BACK ABOVE SEASONAL NORMALS IN THE MID TO UPPER 60S
WEDNESDAY AFTERNOON.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
SURFACE HIGH PRESSURE WILL SHIFT TOWARD THE COASTLINE WEDNESDAY
NIGHT...AS A COLD FRONT APPROACHES FROM THE WEST ON THURSDAY.
MEDIUM RANGE MODELS ARE IN DECENT AGREEMENT THAT THE FORECAST AREA
COULD RECEIVE ANOTHER CHANCE FOR RAIN ON THURSDAY...AND WILL
MAINTAIN MENTION OF 20 TO 30 POPS AS A RESULT...HIGHLIGHTING THE
THURSDAY NIGHT TIME PERIOD WITH BEST POTENTIAL. SOLID SOUTHERLY
FLOW WILL PREVAIL AHEAD OF THE FRONT...SUPPORTING CONTINUED
UNSEASONABLY WARM TEMPERATURES IN THE UPPER 60S TO LOWER 70S FOR
THURSDAY AFTERNOON.

MEDIUM RANGE MODEL SOLUTIONS DIVERGE FOLLOWING THE FRONTAL
PASSAGE ON FRIDAY. LATEST INDICATIONS ARE THAT A BRIEF COOLING
TREND WILL OCCUR BEHIND THE FRONT FRIDAY INTO SATURDAY. DUE TO
CONSIDERABLE UNCERTAINTY AS TO WHETHER THE PATTERN REMAINS
UNSETTLED INTO THE WEEKEND...PREFER TO KEEP RAIN CHANCES BELOW 15
PERCENT FRIDAY THROUGH SUNDAY AT THIS TIME.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
VFR FOR THE NEXT 24 HOURS. GUSTY WINDS WILL CONTINUE FOR MUCH OF
THE NIGHT. GIVEN THE LEVEL OF GUSTS THAT IS OCCURRING...DO NOT
ANTICIPATE LOW-LEVEL WIND SHEAR...BUT THIS WILL MONITORED
ESPECIALLY IF SURFACE WINDS DROP OFF QUICKER THAN EXPECTED.

EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS POSSIBLE IN
LIGHT RAIN AND SHOWERS TUESDAY INTO TUESDAY NIGHT. REDUCED
CEILINGS/VISIBILITIES ARE AGAIN POSSIBLE LATE THURSDAY.

&&

.MARINE...
GALES ARE BEING OBSERVED ACROSS ALL LEGS EARLY THIS MORNING WITHIN
A STRONG COLD AIR ADVECTION REGIME. EVEN GALES ARE BEING MEASURED
IN THE CHARLESTON HARBOR WITH THE MOST RECENT OBSERVATIONS FROM
THE FORT JOHNSON AND THE WEATHERFLOW SENSOR NEAR FORT SUMTER
SHOWING SHOWING FREQUENT GUSTS TO GALE FORCE. ALTHOUGH WINDS HAVE
LIKELY PEAKED...IT WILL TAKE A LITTLE WHILE LONGER FOR THE GALES
TO SUBSIDE. WILL EXTEND THE GALE WARNING FOR ALL NEARSHORE ZONES
AND THE CHARLESTON HARBOR UNTIL 8 AM WITH THE 11 AM EXPIRATION FOR
THE GEORGIA OFFSHORE ZONE LOOKING SPOT ON. GALES WILL BE REPLACED
WITH SMALL CRAFT ADVISORIES LATER THIS MORNING. THE LATEST TIDE
OBSERVATIONS SUGGEST BLOW OUT TIDES WILL LIKELY OCCUR WITH LEVELS
DROPPING TO AROUND -1.0 FT MLLW AT BOTH CHARLESTON HARBOR AND FORT
PULASKI NEAR LOW TIDE. BOTH WINDS AND SEAS WILL CONTINUE TO
DIMINISH TONIGHT AS HIGH PRESSURE DRAWS CLOSER.

MONDAY THROUGH WEDNESDAY...MARINE CONDITIONS WILL CONTINUE TO
IMPROVE ON MONDAY...AS HIGH PRESSURE SETTLES OVER THE FORECAST
AREA AND SUPPORTS A LIGHT GRADIENT ACROSS THE WATERS. THE SURFACE
HIGH WILL THEN STEADILY MOVE EAST MONDAY NIGHT...AHEAD OF A WAVE
OF LOW PRESSURE FROM THE GULF OF MEXICO THAT WILL IMPACT THE AREA
TUESDAY. WEAK HIGH PRESSURE TEMPORARILY BUILDS BACK INTO THE
REGION WEDNESDAY INTO EARLY THURSDAY...BEFORE ANOTHER FRONT
APPROACHES FROM THE WEST THURSDAY NIGHT AND EARLY FRIDAY. DESPITE
SOME UNSETTLED CONDITIONS...WINDS AND SEAS WILL REMAIN BELOW
ADVISORY CRITERIA THROUGH THE PERIOD.

&&

.FIRE WEATHER...
CRITICALLY LOW HUMIDITIES IN THE 16-20 PERCENT RANGE COMBINED WITH
ONGOING EXCEPTIONAL DROUGHT CONDITIONS WILL SUPPORT AN ENHANCED
FIRE DANGER TODAY. UNLIKE YESTERDAY...THERE WILL NOT BE MUCH OF A
WIND COMPONENT THUS A RED FLAG WARNING WILL NOT BE ISSUED PER
COORDINATION WITH STATE AND FEDERAL LAND MANAGEMENT OFFICIALS
YESTERDAY. A FIRE DANGER STATEMENT WILL INSTEAD BE REISSUED TO
ADDRESS THE ENHANCED FIRE RISK TODAY.

&&

.CLIMATE...
RECORD LOWS FOR SUNDAY FEBRUARY 12...
CHARLESTON AIRPORT.... 12/1973
DOWNTOWN CHARLESTON... 22/1955
SAVANNAH AIRPORT...... 19/1973

RECORD LOWS FOR MONDAY FEBRUARY 13...
CHARLESTON AIRPORT.... 22/1955
DOWNTOWN CHARLESTON...  9/1899
SAVANNAH AIRPORT......  8/1899

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY UNTIL 8 AM EST THIS MORNING FOR SCZ045.
MARINE...GALE WARNING UNTIL 8 AM EST THIS MORNING FOR AMZ330-350-352-
     354.
     GALE WARNING UNTIL 11 AM EST THIS MORNING FOR AMZ374.

&&
Hazardous weather outlook, Feb 12, 3:23 AM EST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
323 AM EST SUN FEB 12 2012

GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-130830-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
323 AM EST SUN FEB 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

COLD WEATHER...A HARD FREEZE WILL OCCUR TONIGHT WITH LOWS
DROPPING INTO THE UPPER TEENS TO LOWER 20S INLAND WITH MID 20S
CLOSER TO THE COAST. PROPER COLD WEATHER SAFETY PRECAUTIONS
SHOULD BE HEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-130830-
INLAND BERKELEY-
323 AM EST SUN FEB 12 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING FOR LAKE
MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

COLD WEATHER...A HARD FREEZE WILL OCCUR TONIGHT WITH LOWS
DROPPING INTO THE UPPER TEENS TO LOWER 20S INLAND WITH MID 20S
CLOSER TO THE COAST. PROPER COLD WEATHER SAFETY PRECAUTIONS
SHOULD BE HEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-130830-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
323 AM EST SUN FEB 12 2012

...GALE WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ374-130830-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
323 AM EST SUN FEB 12 2012

...GALE WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 12, 3:08 AM EST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
308 AM EST SUN FEB 12 2012

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-122200-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
308 AM EST SUN FEB 12 2012

...FIRE DANGER STATEMENT...

LOW FUEL MOISTURE COMBINED WITH NORTHWEST WINDS OF 10 TO 15 MPH
WITH GUSTS NEAR 20 MPH AND CRITICALLY LOW HUMIDITY OF 15 TO 20
PERCENT WILL RESULT IN AN ENHANCED FIRE DANGER ACROSS SOUTHEAST
SOUTH CAROLINA AND SOUTHEAST GEORGIA TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU CAN BURN SUNDAY. IF YOU DO BURN...YOU ARE ADVISED TO USE EXTREME
CAUTION.

&&
Special weather statement, Feb 12, 3:26 AM EST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
326 AM EST SUN FEB 12 2012

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-121300-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
326 AM EST SUN FEB 12 2012

...BITTERLY COLD TEMPERATURES THIS MORNING...
...WIND CHILL VALUES 9 TO 14 DEGREES EARLY SUNDAY...

COLD ARCTIC AIR HAS RAPIDLY MOVING INTO SOUTHEAST SOUTH CAROLINA
AND SOUTHEAST GEORGIA. TEMPERATURES WILL CONTINUE TO FALL STEADILY
THIS MORNING AND ARE EXPECTED TO BOTTOM OUT IN THE LOWER TO MID
20S RESULTING IN A HARD FREEZE. EVEN THE NORMALLY WARMER BEACH
LOCATIONS WILL SEE A HARD FREEZE WITH LOWS ALSO DROPPING INTO THE
MID 20S. STIFF NORTHWEST WINDS WILL ALSO PERSIST RESULTING IN VERY
COLD WIND CHILLS FOR THIS PART OF THE COUNTRY. WIND CHILLS ARE
EXPECTED TO DROP TO BETWEEN 9 AND 14 DEGREES FOR MOST LOCATIONS
PRIOR TO DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE TO DRESS APPROPRIATELY IF VENTURING OUT THIS MORNING.
CONTINUE TO DRIP PIPES ESPECIALLY IF YOUR RESIDENCE IS ELEVATED OR
OPEN BELOW. THE RISK FOR PIPES BUSTING INCREASES QUICKLY WHEN
TEMPERATURES DROP BELOW 25 DEGREES. USE EXTREME CAUTION IF USING
SPACE HEATERS.

&&

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.